Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

My mother has been suffering from grey inner cheek problem. Regularly I visits dentist to do check up. First time One of the doctors said this is fibrosis, second time said (after 25 days) Candidiasis, third time (after 25 days) said leukoplakia. I changed the doctor and visit to other he said other disease. Always I follow up the advice given by doctors. But could not cure. Next I decided to visit the other doctor as he is most popular in the field of dentistry. He said there is no need to be worry, this is due to hyperacidity. And advised your teeth are not in proper way so remove out all one by all and use artificial teeth. And gave some medicine like kenacort and mouthwash, vitamin and antibiotics. I also visited the AIIMS, PATNA, they only look at the affected area and advised to use Betnesol (0.5 mg), Kenacort and Vitamin Syrup and told this happens due to menopause and mental stress like this. To sum up I want to declare- My mother has no any acidity and constipation problems, she has everything normal, she has no any health problem. She has only problem that grey color inner cheek at the line of intersection of lower and upper jaw and feel irritation when take spicy food both in cheek and tongue and was feeling slightly heaviness in right edge of tongue and to overcome this she bite tongue slightly with teeth and feels normal. But at present she is taking medicine like Betnesol, kenacort and vitamin syrup and feeling better and no need to bite tongue with teeth. right now she has no any types of pain and discomfort in swelling and talking. She has no more problem except grey inner cheek, irritations in taking spicy food on tongue and cheek. Inner cheek skin has been slightly thin and injured so she get irritation I think like so. Please advice what to do in such case doctors are unable to identity actual cause and how to treat. Where to do check up to get real cause and treatment. Is this sign of oral cancer or other factors may be the cause of this symptoms. Dentistry directly say this is no cause of oral cancer but I am in confusion because after medicine why do the disease no cure. Please advice best way how to treat. She is 55 years old.

4 Doctors Answered
Hi Sir I suppose that is linea alba (a greyish white line at the junction of upper and lower teeth on the cheek. No need to worry. It is absolutely normal) the irritation on tongue and cheek is due to sharp edges of molars in upper and lower jaw. Get the sharp edges rounded off by a dentist and this problem should get resolved. For your satisfaction if this greyish area is still ulcerative you can go for histo pathological examination of the same by a oral pathologist at a nearby govt dental hospital and get a correct diagnosis. Do not worry. I think it is absolutely normal.
You found this helpful
Grayish linear line immediately makes me think of Linea Alba, but this condition doesn’t have symptoms such as burning sensation on spicy food, relief of symptoms with steroids. Please post some clinical pics for more reliable comments. Alongside a few questions: Is she diabetic or hypertensive How’s mouth opening Since when she is suffering from it Any aggravating factor Any habit of betel nut chewing Any history of anxiety disorder Becomes more prominent at anytime of day or is it static in terms of size, color and complaints.
You found this helpful
Most of medical challanges need doctor to listen to detailed medical history in form of questions and answers, examination of patient and sometimes reports so meet concerned doctor.- ENT suregon.
You found this helpful
Although many Doctors told you there is no any chance of cancer if you have anything about cancer go for biopsy I hope after this you will get satisfaction. For oral problem you just stop all the medicine and use 2 tab of dexamethasone 0.5 mg in a glass of water after dissolving the tablet in water you put in your mouth as much time as possible and and drink it mouth full by mouth full each mouth full of medicine you put in mouth as much time as possible you do it in morning and evening use 2 tablets. Both times for three days after this you will not use medicine for next 3 days after next 3 days of without medicine on 7 th day you use medicines same way for next 3 days. After this you will get relief and you contact us.
You found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.